Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Red dots appeared after mosquito bite. Should I be worried?

we are at the moment in bali in indonesia with our 1 year old son and we all have been bitten by mosquitoes. our son had a few on his left leg and a couple on his arm . at first his were just little red dots of about 3 millimeters but after a few days they have blown out to about 10 millimeters with one even 25 millimeters our son seems to be happy and ok and they dont seem to bother him. we are just woried about these in case they are something different from a mosquitoe bite. with thanks, kris
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Kris,
Seems like your little one is having mosquito bite induced prurigo. There is nothing to worry. Apply calamine lotion and a steroid antibiotic cream over the lesions. If they are too itchy, you can also give your son any antihistaminic syrup. Kindly use some protection from mosquitoes to prevent further occurence. Take care
Dr kalpana
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor